# SDR DALA1228776306

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT THE FLOOR SUPPORT WEB UPPER CHORD AT BS 1700 TO 1720, RBL 67.0.  MAINTENANCE REMOVED FLOOR SUPPORT WEB AREA PER SRM 51-40-02.  NEW UPPER CHORD FABRICATED AS PER BOEING DWG 65B08914 REV Y.  NEW UPPER CHORD ANGLE AT CABIN BS 1700 TO 1720 RBL 67.0    FLOORBEAM WEB AREA INSTALLED AS PER SRM 51-40-02.
